# SDR DALA2025012900696

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0780115) CRACK ON REAR SPAR VERTICAL PRESSURE DECK RH PERFORM PERMANENT REPAIR. PERMANENT REPAIR ON REAR SPAR VERTICAL PRESSURE DECK RH WAS PERFORMED PER B737-800 SRM 57-10-10-2R, PROCEDURE 3, REPAIR 3.
